# SDR CALA2018102202155

- Difficulty date: October 19, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 92,462 hours, 12,445 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147W13516
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NR L/P: 9459062 - SPEC NO. B777-06-3-7157 - FUS EXTERNAL SKIN STA2108-STA2150 S1L-S3L FND CHAFING. FUSE EXTERNAL SKIN STA2108-STA2150 STR 1L - STR 3L SKIN REPAIRED AS PER SRM 53-70-01 REPAIR 3 FIG202 REV77 AND ECRA 5330-06425.
